Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 47

1

 

 

 

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Volume 43

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

CONTENTS

Volume 33, Number 2 June 2005

 


 

Boundedness of Multilinear Littlewood-Paley Operators for the Extreme Cases
Liu Lanzhe 

pdf123

On the Smoothness of Solutions of the First Initial Boundary Value Problem for Schrodinger Systems in Domains in Domains with Conical Points
Nguyen Manh Hung and Cung The Anh

pdf135

Submanifolds with Parallel Mean Curvature Vector Fields and Equal Wirtinger Angles in Sasakian Spaces Forms
Guanghan Li 

pdf149

Maximizing the Stability Radius of Discrete-Time Linear Positive Systems by Linear Feedbacks
Nguyen Khoa Son and Nguyen Dinh Huy 

pdf161

Further Applications of the KKM-Maps Principle in Hyperconvex Metric Spaces
Le Anh Dung

pdf173

Uniqueness Theorems for Harmonic and Separately Harmonic Entire Functions on CN
Bachir Djebbar

pdf183

Fibonacci Length of Direct Products of Groups
H. Doostie and M. Maghasedi 

pdf189

An Embedding Algorithm for Supercodes and Sucypercodes
Kieu Van Hung and Nguyen Quy Khang 

pdf199

A Gagliardo-Nkrenberg Inequality for Supercodes and Sucypercodes
Mai Thi Thu 

pdf207

When M-Cosingular Modules are Projective
D. Keskin T\''ut\''un''u and R. Tribak 

pdf214

Infinite-Dimensional Ito Processes with Respect to Gaussian Random Measures and the Ito Formula
Dang Hung Thang and Nguyen Thinh

pdf223

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013